×

Equilibrium pricing transforms: new results using Bühlmann’s 1980 economic model. (English) Zbl 1098.91551

Summary: We revisit an economic model of H. Bühlmann [ASTIN Bull. 14, 13–21 (1980)] and derive equilibrium pricing transforms. We obtain the Esscher Transform and the Wang Transform under different sets of assumptions on the aggregate economic environment. We show that the Esscher Transform and the Wang Transform exhibit very different behaviors when used in pricing insurance risks.

MSC:

91B50 General equilibrium theory
62E10 Characterization and structure theory of statistical distributions
60E10 Characteristic functions; other transforms
62P05 Applications of statistics to actuarial sciences and financial mathematics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] ASTIN Bulletin 26/1 pp 71– (1996)
[2] Proceedings of the Casualty Actuarial Society LXXXV pp 848– (1998)
[3] ASTIN Bulletin 21/2 pp 223– (1991)
[4] DOI: 10.1017/S0515036100007078
[5] North American Actuarial Journal 2/1 pp 1– (1998)
[6] In Risk Management: Value at Risk and Beyond pp 176– (2002) · Zbl 1035.91036
[7] ASTIN Bulletin 28/2 pp 171– (1998)
[8] DOI: 10.1017/S0515036100004773
[9] DOI: 10.1017/S0515036100006619
[10] DOI: 10.2307/1909887 · Zbl 0119.36504
[11] Math. Finance 9/3 pp 203– (1999)
[12] DOI: 10.2143/AST.23.2.2005091
[13] Insurance: Mathematics and Economics 8 pp 261– (1989)
[14] Scandinavian Actuarial Journal pp 15– (1992)
[15] DOI: 10.2307/1913738 · Zbl 0132.13906
[16] Proceedings of the Casualty Actuarial Society LXXXVII (2000)
[17] Ordering of Actuarial Risks (1994)
[18] Scand. Actuarial Journal 1 pp 75– (1998)
[19] Insurance: Mathematics and Economics 8 pp 77– (1989)
[20] Transactions of the Society of Actuaries XLVI pp 99– (1994)
[21] North American Actuarial Journal 2/3 pp 74– (1998)
[22] DOI: 10.1017/S051503610000684X
[23] Insurance: Mathematics and Economics 25/3 pp 337– (1999)
[24] Insurance: Mathematics and Economics 21 pp 173– (1997)
[25] Insurance Mathematics And Economics 22/3 pp 235– (1998)
[26] Journal of Risk and Insurance 67/1 pp 15– (2000)
[27] Insurance: Mathematics and Economics 17 pp 43– (1995)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.